MAUDE Adverse Event Report: BD (SUZHOU) BD SAF-T-INTIMA W/Y ADAPTER GN 18GA X 1.0IN; INTRAVASCULAR CATHETER

BD (SUZHOU) BD SAF-T-INTIMA W/Y ADAPTER GN 18GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 383346
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter gn 18ga x 1.0in needle pulled out of the hub.The following information was provided by the initial reporter; during the puncture of a tomography patient, where he was going to undergo a heart tomography, the metal part of the needle came off, but it was possible to remove the metal needle without causing harm to the patient.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#2235004 sku is 383346, assembly in suzhou plant1 on 2022.Sep.24, lot quantity is (b)(4).Review the in process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot return sample analysis: no defect sample returned, no picture provided retain sample analysis: sampling 2 ea from the retain sample of the same lot to check needle assembly status and retraction function, test result is good.Refer to the attachment for retain sample test report possible cause analysis: the complaint reports that needle is not withdrawn together with guide wire, the possible cause of this defect is that crimping condition between stylet and needle is not good.Current manufacture process have control procedures as below to protect this kind of possible cause: 1.After stylet/needle crimping process, 100% inspection is performed for the crimping status 2.Check the pull force between stylet(guide wire) and needle at the beginning of each shift 3.Qc in-process sampling check the pull force above, and sampling check the finish goods after eo for this item as well.As conclusion, there is no sample returned, no picture of the defect sample provided, we cannot clarify the actual defect feature.Sampling check the retained sample, all related items are within product specification, so the root cause is not clear.
 
Event or Problem Description
No additional information provided.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER GN 18GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18144762
Report Number3014704491-2023-00734
Device Sequence Number6987997
Product Code FOZ
UDI-Device Identifier30382903833468
UDI-Public(01)30382903833468
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K923702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number383346
Device Lot Number2235004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown